Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Institutional Repository

Please use this identifier to cite or link to this item: https://dspace.lboro.ac.uk/2134/18461

Title: Nonlinear waves in integrable and nonintegrable systems' by Jianke Yang (SIAM, Philadelphia, 2010) [book review].
Authors: Khusnutdinova, Karima R.
Issue Date: 2015
Publisher: © London Mathematical Society
Citation: KHUSNUTDINOVA, K.R., 2015. Nonlinear waves in integrable and nonintegrable systems' by Jianke Yang (SIAM, Philadelphia, 2010) [book review]. Bulletin of London Mathematical Society, 47 (1), pp. 188 - 190.
Description: This is the accepted version of a book review that was subsequently published in the Bulletin of the London Mathematical Society [© London Mathematical Society]. The definitive version is available at: http://dx.doi.org/10.1112/blms/bdu100.
Version: Accepted for publication
DOI: 10.1112/blms/bdu100
URI: https://dspace.lboro.ac.uk/2134/18461
Publisher Link: http://dx.doi.org/10.1112/blms/bdu100
ISSN: 0024-6093
Appears in Collections:Published Articles (Maths)

Files associated with this item:

File Description SizeFormat
LMS_Jianke_Yang1.pdfAccepted version66.6 kBAdobe PDFView/Open

 

SFX Query

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.